Itô calculus extended to systems driven by α-stable Lévy white noises (a novel clip on the tails of Lévy motion)

Mario Di Paola, Antonina Pirrotta, Massimiliano Zingales, Massimiliano Zingales, Antonina Pirrotta, Di Paola

Risultato della ricerca: Article

9 Citazioni (Scopus)
Lingua originaleEnglish
pagine (da-a)1046-1054
Numero di pagine9
RivistaInternational Journal of Non-Linear Mechanics
Volume42
Stato di pubblicazionePublished - 2007

All Science Journal Classification (ASJC) codes

  • Mechanics of Materials
  • Applied Mathematics
  • Mechanical Engineering

Cita questo

@article{7b5cd2cbe7f04b62a81228425c63c42c,
title = "It{\^o} calculus extended to systems driven by α-stable L{\'e}vy white noises (a novel clip on the tails of L{\'e}vy motion)",
keywords = "α-Stable processes; Einstein-Smoluchowsky equation; It{\^o} calculus; Truncated L{\'e}vy motion",
author = "{Di Paola}, Mario and Antonina Pirrotta and Massimiliano Zingales and Massimiliano Zingales and Antonina Pirrotta and {Di Paola}",
year = "2007",
language = "English",
volume = "42",
pages = "1046--1054",
journal = "International Journal of Non-Linear Mechanics",
issn = "0020-7462",
publisher = "Elsevier Limited",

}

TY - JOUR

T1 - Itô calculus extended to systems driven by α-stable Lévy white noises (a novel clip on the tails of Lévy motion)

AU - Di Paola, Mario

AU - Pirrotta, Antonina

AU - Zingales, Massimiliano

AU - Zingales, Massimiliano

AU - Pirrotta, Antonina

AU - Di Paola, null

PY - 2007

Y1 - 2007

KW - α-Stable processes; Einstein-Smoluchowsky equation; Itô calculus; Truncated Lévy motion

UR - http://hdl.handle.net/10447/27798

M3 - Article

VL - 42

SP - 1046

EP - 1054

JO - International Journal of Non-Linear Mechanics

JF - International Journal of Non-Linear Mechanics

SN - 0020-7462

ER -